# SDR DALA1166703231

- Difficulty date: November 13, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 5,161 hours, 2,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FWD FUSELAGE LWR SKIN BENT FROM Y-330 TO 22.50 INCHES RT OF CENTER AT FR 1 MARKED IN RED.  TRIMMED OUT DAMAGED AREA 3" BY 12".  FABRICATED AND INSTALLED.09 0" 2024-T3 DOUBLER PER SRM 53-11-11 FIG 221.
